Skip to main content

Dr. Leila Miller
Full Professor Dr.

Education

DegreeFaculty/ProgramUniversityYear

BSc.(Hons)

Faculty of Natural Sciences and Mathematics/Mathematics

University of Sarajevo

1988

PhD

Rackham Graduate School/Mathematics

University of Michigan

1994

Academic Experience

TitleFaculty/ProgramUniversityPeriod

Teaching Assistant

Department of Mathematics

University of Michigan

1989-1994

Postdoctoral Lecturer

Department of Mathematics

University of Texas

1994-1996

Assistant Professor

Faculty of Natural Sciences/Mathematics

Penn State University-Berks Campus

1996-2000

Lecturer

Department of Mathematics

University of Texas

2000-2002

Visiting Assistant Professor

Faculty of Natural Sciences and Mathematics/Mathematics

University of Sarajevo

2002-2004

Assistant Professor

Computer Science and Information Systems/Mathematics

Sarajevo School of Science and Technology

2004-2008

Assistant Professor

Information Technology/Mathematics

American University in Bosnia-Herzegovina

2009-2010

Assistant Professor

Faculty of Engineering and Natural Sciences/Mathematics

International University of Sarajevo

2010-present

Administrative Experience

TitleFaculty/ProgramUniversityPeriod

Acting Dean

Computer Science and Information Systems

Sarajevo School of Science and Technology

2006-2008

WRITTEN BOOKS

Linear Algebra,   Lejla Miller and Mehmet Can,   International University of Sarajevo, 2013

,

REWARDS AND SCHOLARSHIP

Bosnia-Herzegovina High School Mathematics State Winner 1982, 1983,1984

University of Sarajevo Student of the Generation 1988

Regent's Scholarship, University of Michigan 1988-1991

,

ORGANIZED CONFERENCES

 

2nd International Eurasian Conference on Mathematical Sciences and Applications, IECMSA 2013

August 26–29, 2013, Sarajevo, Bosnia and Herzegovina

Member of the Organizing Committee

,

REFEREED JOURNAL ARTICLES

A Result about Porous Sets and Difference Sets,  co-authored with H. I. Miller,  Real Analysis Exchange, Volume 13, 1987-88, 441- 445.

Univalence Criteria for Classes of Rectangles and Equiangular Hexagons,  Annales Academiæ Scientiarum Fennicæ Mathematica,  Volumen 22, 1997, 407–424

On Nehari disks and the inner radius,   Commentarii Mathematici Helvetici,   June 2001, Volume 76, Issue 2, 183-199

On Subsequences of domains and the inner radius,  Radovi Matematicki,  Vol. 11 (2002/03), 193-204

An interesting example concerning convergence of double sequences,  co-authored with H. I. Miller,  Mathematical Communications, 10 (2005), 123-128.

On Subsequences of Double Sequence,  co-authored with H.I. Miller,  Zbornik radova PMF-Tuzla, 3 (2007),  1-8

Properties of Nehari disks,  Sarajevo Journal of Mathematics,  Vol.4 (16) (2008), 49–59

 A Matrix Characterizarion of Statistical Convergence of Double Sequences,  co-authored with H.I. Miller,  Sarajevo Journal of Mathematics,   Vol.4 (16) (2008), 91–95

Core theorems for subsequences of double complex sequences,  co-authored with H.I. Miller,  Bull. Belg. Math. Soc. Simon Stevin Volume 18, Number 2 (2011), 345-352.

Translates of Sequences for some Small Sets,  co-authored with H.I. Miller,  Sarajevo Journal of Mathematics,Vol.7 (20) (2011), 201–205

More on the Borwein-Ditor Theorem,  co-authored with H.I. Miller,  Sarajevo Journal of Mathematics, Vol.8 (21) (2012), 367–369

Some Further Results on the Borwein-Ditor Theorem,  co-authored with H.I.Miller, Advances in Mathematics: Scientific Journal, vol. 4, no. 2, pp. 121-125, 2015.

 Some Statistical Cluster Point Theoremsco-authored with H.I.Miller, Hacettepe Journal of Mathematics and Statistics, vol. 6, 2015.

 "Subsequental Results on Statistical Convergence", co-authored   with Tugba Yurdakadim, Sarajevo Journal of Mathematics, Vol. 12 (25), No.2, 2016, 251-260.

 

"Inclusion Results on Statistical Cluster Points", co-authored with Harry I. Miller, Tugba Yurdakadim, Emre Tas, Analysis Mathematica, Vol.42 (2), 2016, 165-172.

 

"Some Results on Uniform Statistical Cluster Points", co-authored with Tugba Yurdakadim, accepted for publication by the Turkish Journal of Mathematics.

 

"Statistical Cluster Point and Statistical Limit Point Sets of Subsequences of a Given Sequence", co-authored with Harry I. Miller, accepted for publication by the Hacettepe Journal of Mathematics and Statistics.

MATH 101

 

International University of Sarajevo - The best private university in Bosnia and Herzegovina

Featured Posts

Contact